Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 27, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 6, 2015, 9:13 PM CDT for Nuckolls County, Thayer County, Nebraska; Jewell County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2015, 9:13 PM CDT (02:13 UTC)
- Expired
- May 6, 2015, 9:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Jewell County, KS, Nuckolls County, NE, Thayer County, NE
The radar
The Grand Island radar (KUEX), 61 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 8:31 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 395 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 875 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
167
WFUS53 KGID 070213
TORGID
KSC089-NEC129-169-070245-
/O.NEW.KGID.TO.W.0027.150507T0213Z-150507T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
913 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...
SOUTHWESTERN THAYER COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHEASTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 945 PM CDT
* AT 913 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR HARDY...OR 18 MILES NORTHWEST OF
BELLEVILLE...MOVING NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
HARDY AROUND 920 PM CDT.
BYRON AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4000 9774 4000 9793 3987 9793 3994 9807
4013 9796 4013 9763
TIME...MOT...LOC 0213Z 212DEG 22KT 3997 9794
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
ROSSI3 follow-up statements
581
WWUS53 KGID 070226
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
926 PM CDT WED MAY 6 2015
KSC089-070235-
/O.CAN.KGID.TO.W.0027.000000T0000Z-150507T0245Z/
JEWELL KS-
926 PM CDT WED MAY 6 2015
...THE TORNADO WARNING FOR NORTHEASTERN JEWELL COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL
KANSAS AND SOUTH CENTRAL NEBRASKA.
LAT...LON 4000 9774 4000 9799 4013 9790 4013 9763
TIME...MOT...LOC 0225Z 230DEG 19KT 3997 9786
$$
NEC129-169-070245-
/O.CON.KGID.TO.W.0027.000000T0000Z-150507T0245Z/
THAYER NE-NUCKOLLS NE-
926 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHWESTERN THAYER AND SOUTHEASTERN NUCKOLLS COUNTIES...
AT 925 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR REPUBLIC...OR 15 MILES NORTHWEST OF BELLEVILLE...
MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
BYRON AROUND 940 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4000 9774 4000 9799 4013 9790 4013 9763
TIME...MOT...LOC 0225Z 230DEG 19KT 3997 9786
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BRYANT099
WWUS53 KGID 070237
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
937 PM CDT WED MAY 6 2015
NEC129-169-070245-
/O.CON.KGID.TO.W.0027.000000T0000Z-150507T0245Z/
THAYER NE-NUCKOLLS NE-
937 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHWESTERN THAYER AND SOUTHEASTERN NUCKOLLS COUNTIES...
AT 936 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER BYRON...OR 16 MILES NORTHWEST OF BELLEVILLE...MOVING
NORTHEAST AT 25 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN THAYER AND SOUTHEASTERN NUCKOLLS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4000 9774 4000 9790 4013 9785 4013 9763
TIME...MOT...LOC 0236Z 216DEG 20KT 4001 9781
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
BRYANT010
WWUS53 KGID 070245
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
945 PM CDT WED MAY 6 2015
NEC129-169-070255-
/O.EXP.KGID.TO.W.0027.000000T0000Z-150507T0245Z/
THAYER NE-NUCKOLLS NE-
945 PM CDT WED MAY 6 2015
...THE TORNADO WARNING FOR SOUTHWESTERN THAYER AND SOUTHEASTERN
NUCKOLLS COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL
NEBRASKA.
LAT...LON 4000 9774 4000 9790 4013 9785 4013 9763
TIME...MOT...LOC 0243Z 212DEG 22KT 4001 9781
$$
BRYANTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 6, 6:45 PM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, May 6, 6:45 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 645 PM CDT WED MAY 6 2015 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 219 PM CDT WED MAY 6 2015 PLENTY OF INSTABILITY AND SHEAR TO WORK WITH THIS AFTERNOON...SO RAPID THUNDERSTORM DEVELOPMENT AND SEVERE WEATHER IS EXPECTED...WITH ROUGHLY THE SOUTHEASTERN HALF OF THE FORECAST AREA NOW IN A TORNADO WATCH THROUGH 9 PM. LARGE HAIL...WINDS GUSTS IN EXCESS OF 60 MPH...AND TORNADOES ARE ALL POSSIBLE. EXPECT CHANCES FOR THUNDERSTORMS AND SEVERE WEATHER TO DIMINISH DURING THE OVERNIGHT HOURS AS THE RESPONSIBLE LOW PRESSURE SYSTEM TRACKS NORTHEASTWARD. COULD SEE ANOTHER ROUND OF THUNDERSTORMS DEVELOP ACROSS THE AREA AHEAD OF A COLD FRONT TOMORROW AFTERNOON ...BUT FOCUS OF THE STRONGER ACTIVITY TOMORROW SHOULD BE MORE ACROSS NORTH CENTRAL KANSAS AND NOT ENCOMPASS AS MUCH OF THE LOCAL AREA AS THIS AFTERNOON/EVENINGS ACTIVITY. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 219 PM CDT WED MAY 6 2015 WILL BE BRIEF DUE TO ONGOING CONVECTION...BUT PRIMARY FORECAST CONCERN WILL CONTINUE TO REVOLVE AROUND THUNDERSTORM CHANCES THIS WEEKEND. MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD SHOWING SWRLY FLOW IN PLACE IN THE UPPER LEVELS...AS A STRONG LOW PRESSURE SYSTEM HAS SHIFTED SOUTH ALONG THE WEST COAST INTO SRN CALIFORNIA. THUNDERSTORM CHANCES THURSDAY NIGHT THROUGH FRIDAY NIGHT ARE DRIVEN PRIMARILY BY SHORTWAVE DISTURBANCES EJECTED OUT AHEAD OF THE MAIN UPPER LOW...WHICH BY SUNRISE SATURDAY IS EXPECTED TO BE OVER THE FOUR CORNERS REGION. MAIN CONCERN INTO THIS WEEKEND WILL BE AS THAT LOW CONTINUES TO PUSH EAST...EVENTUALLY ONTO THE PLAINS...WITH THE 12Z GFS/ECMWF TAKING THE LOW ON A N/NE PATH THROUGH WRN NEBRASKA ON SUNDAY. INCREASED LARGER SCALE LIFT...SFC BOUNDARIES AND OTHER PARAMETERS CONTINUE TO SUGGEST THAT SATURDAY AFTERNOON/NIGHT WILL BRING ANOTHER SHOT AT SEVERE WEATHER. SUNDAY...THE MAIN INSTABILITY AXIS/SFC FRONT LOOKS TO PUSH E/SE...BUT THE MAIN UPPER LEVEL LOW WILL BE IN CLOSE PROXIMITY TO THE CWA. LOT OF DETAILS YET TO WORK OUT. && .AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z THU EVENING) ISSUED AT 645 PM CDT WED MAY 6 2015 TONIGHT: VFR. THE TSTM THREAT HAS DIMINISHED SIGNIFICANTLY. WHILE AN ISOLATED SHWR REMAINS POSSIBLE...GENERALLY EXPECT VARIABLE SCT- BKN CLOUDS AT OR ABOVE 5K FT. SE WINDS DIMINISH TO NEAR 10 KTS AND THEN SHIFT TO SW. CONFIDENCE: MEDIUM WED: VFR. SCT-BKN CLOUDS AT OR ABOVE 10K FT THRU MIDDAY...THEN DECREASING CLOUDS WITH SCT CU DEVELOPING AROUND 4K FT. W WINDS AROUND 10 KTS BECOME NW. CONFIDENCE: MEDIUM && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...ROSSI LONG TERM...ADP AVIATION...HALBLAUB
Hazardous weather outlook, May 6, 8:36 PM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 836 PM CDT WED MAY 6 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 080145- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 836 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS WILL CONTINUE THIS EVENING...PRIMARILY FROM OSBORNE KANSAS NORTHEAST TO NEAR NELSON AND HEBRON NEBRASKA. WHILE SOME OF THESE STORMS COULD BE SEVERE...THE MAIN THREAT WILL BE THE POTENTIAL FOR LOCALIZED FLOODING. IF ANY STORMS BECOME SEVERE... HAIL TO THE SIZE OF GOLFBALLS AND DAMAGING WINDS TO AROUND 60 MPH WOULD BE THE PRIMARY THREATS. WHILE THE MOST SIGNIFICANT THREAT FOR TORNADOES HAS DIMINISHED...A TORNADO CANNOT BE ENTIRELY RULED OUT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS REMAIN IN THE FORECAST ACROSS THE ENTIRE OUTLOOK AREA THURSDAY NIGHT THROUGH SUNDAY NIGHT. THERE WILL BE THE CHANCE FOR SEVERE THUNDERSTORMS...MAINLY SATURDAY AFTERNOON INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF THE LOCAL AREA LATER THIS AFTERNOON AND INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HALBLAUB
In the hours before
Local storm report, May 6, 8:01 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
801 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 3 W OSBORNE 39.44N 98.75W
05/06/2015 E0.88 INCH OSBORNE KS PUBLIC
A FEW STONES TO AROUND NICKEL SIZE
&&
PFANNKUCHLocal storm report, May 6, 8:04 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
804 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HEAVY RAIN HEBRON AIRPORT 40.15N 97.59W
05/06/2015 M3.32 INCH THAYER NE AWOS
3.32 INCHES IN THE PAST 2 HOURS...STILL RAINING
&&
PFANNKUCHLocal storm report, May 6, 8:07 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
807 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HEAVY RAIN 4 NE BURR OAK 39.91N 98.25W
05/06/2015 M3.88 INCH JEWELL KS MESONET
&&
HALBLAUBLocal storm report, May 6, 8:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
829 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HEAVY RAIN 8 S LEBANON 39.69N 98.56W
05/06/2015 E5.00 INCH SMITH KS PUBLIC
&&
ADPLocal storm report, May 6, 8:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
858 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN SUPERIOR 40.02N 98.07W
05/06/2015 M3.00 INCH NUCKOLLS NE CO-OP OBSERVER
LOTS OF STREET FLOODING IN PROGRESS.
&&
HALBLAUBLocal storm report, May 6, 9:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
909 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 3 E GAYLORD 39.65N 98.79W
05/06/2015 E0.88 INCH SMITH KS TRAINED SPOTTER
0332 PM TORNADO 8 W IONIA 39.66N 98.50W
05/06/2015 JEWELL KS NWS EMPLOYEE
NWS EMPLOYEE REPORTED TORNADO NEAR THE JEWELL AND SMITH
COUNTY LINE.
0346 PM HAIL HILDRETH 40.34N 99.05W
05/06/2015 E0.50 INCH FRANKLIN NE PUBLIC
0359 PM TORNADO 4 SE ESBON 39.78N 98.38W
05/06/2015 JEWELL KS NWS EMPLOYEE
TORNADO ON GROUND AT THIS TIME. OFF-DUTY NWS EMPLOYEE.
0405 PM TORNADO 4 SW BURR OAK 39.83N 98.36W
05/06/2015 JEWELL KS LAW ENFORCEMENT
SIGNIFICANT HOME DAMAGE...1 INJURY REPORTED
0410 PM HAIL 12 E PLAINVILLE 39.23N 99.08W
05/06/2015 E1.50 INCH ROOKS KS PUBLIC
HAIL FROM APPROXIMATELY 410-412 PM.
0416 PM HAIL BELOIT 39.47N 98.11W
05/06/2015 E0.50 INCH MITCHELL KS PUBLIC
REPORTED ON THE EAST SIDE OF BELOIT. LASTED FROM
APPROXIMATELY 416 TO 426 PM.
0422 PM TORNADO 1 S ROSELAND 40.46N 98.56W
05/06/2015 ADAMS NE EMERGENCY MNGR
0424 PM TORNADO ROSELAND 40.47N 98.56W
05/06/2015 ADAMS NE AMATEUR RADIO
CONFIRMED BUILDINGS AND HOMES DAMAGED.
0424 PM TORNADO ROSELAND 40.47N 98.56W
05/06/2015 ADAMS NE EMERGENCY MNGR
AT LEAST MINOR TORNADO DAMAGE REPORTED IN ROSELAND.
EXTENT UNKNOWN AT THIS TIME.
0456 PM TORNADO 3 SW HARDY 39.98N 97.96W
05/06/2015 JEWELL KS BROADCAST MEDIA
TORNADO ON GROUND NEAR 300 ROAD AND BIRCH ROAD IN FAR
NORTHEAST JEWELL COUNTY. ROOF OFF OF HOUSE AND GRAIN BINS
DESTROYED.
0459 PM TORNADO HARDY 40.01N 97.92W
05/06/2015 NUCKOLLS NE PUBLIC
TWO SEPARATE REPORTS CONFIRMING TOR ON THE GROUND.
0503 PM TORNADO 3 E FORMOSO 39.78N 97.94W
05/06/2015 JEWELL KS TRAINED SPOTTER
TORNADO STILL ON GROUND.
0507 PM HAIL 7 NNE LURAY 39.20N 98.63W
05/06/2015 E0.88 INCH OSBORNE KS TRAINED SPOTTER
0507 PM TORNADO 1 N SCOTTSVILLE 39.56N 97.95W
05/06/2015 MITCHELL KS LAW ENFORCEMENT
0512 PM TORNADO 2 SE RUSKIN 40.12N 97.84W
05/06/2015 NUCKOLLS NE STORM CHASER
LARGE TORNADO ON GROUND...POWER FLASHES
0525 PM HAIL OSBORNE 39.44N 98.70W
05/06/2015 E1.00 INCH OSBORNE KS PUBLIC
0528 PM TORNADO 2 W BYRON 40.01N 97.81W
05/06/2015 THAYER NE PUBLIC
RELAYED BY EMERGENCY MGR. TIME EST FM RADAR.
0530 PM TORNADO 4 E DAVENPORT 40.31N 97.73W
05/06/2015 THAYER NE LAW ENFORCEMENT
TORNADO ON THE GROUND.
0535 PM TSTM WND DMG HEBRON 40.17N 97.59W
05/06/2015 THAYER NE EMERGENCY MNGR
LOTS OF LARGE TREES DAMAGED. ONE HOME DAMAGED S OF HEBRON
WITH POWERLINES DOWN ACROSS THE ROAD. EXACT LOCATION NOT
SPECIFIED. USED TIME FROM AWOS 70 MPH WIND GUST BUT THIS
MAY NEED TO BE ADJUSTED.
0535 PM TSTM WND GST HEBRON AIRPORT 40.15N 97.59W
05/06/2015 M70.00 MPH THAYER NE AWOS
0544 PM HAIL 5 NNE TIPTON 39.41N 98.44W
05/06/2015 E1.75 INCH MITCHELL KS LAW ENFORCEMENT
0545 PM TORNADO 3 WNW GRAND ISLAND 40.94N 98.42W
05/06/2015 HALL NE EMERGENCY MNGR
BRIEF TORNADO...HAS SINCE DISSIPATED.
0609 PM TORNADO 2 W CHESTER 40.01N 97.66W
05/06/2015 THAYER NE STORM CHASER
TORNADO REMAINS ON THE GROUND.
0612 PM HEAVY RAIN 1 S PORTIS 39.54N 98.69W
05/06/2015 M3.03 INCH OSBORNE KS MESONET
STORM TOTAL RAINFALL SO FAR THIS AFTERNOON AT GAUGE ALONG
NORTH FORK SOLOMON RIVER
0615 PM HAIL 10 S LEBANON 39.67N 98.56W
05/06/2015 E0.88 INCH SMITH KS TRAINED SPOTTER
0622 PM TORNADO 3 SSW HEBRON 40.13N 97.61W
05/06/2015 THAYER NE TRAINED SPOTTER
TORNADO WAS STILL ON THE GROUND. POWER FLASHES REPORTED.
TORNADO CROSSED HIGHWAY 81.
0625 PM TORNADO 2 SE HEBRON 40.15N 97.56W
05/06/2015 THAYER NE EMERGENCY MNGR
HOME DAMAGED. POWER LINES AND TREES DOWNED IN THE AREA.
TIME APPROXIMATED FROM RADAR.
0630 PM HAIL 6 N RANDALL 39.73N 98.05W
05/06/2015 E0.88 INCH JEWELL KS PUBLIC
0723 PM HEAVY RAIN ESBON 39.82N 98.43W
05/06/2015 M3.70 INCH JEWELL KS TRAINED SPOTTER
UNOFFICIAL HOME RAIN GAUGE
0724 PM HAIL 3 W OSBORNE 39.44N 98.75W
05/06/2015 E0.88 INCH OSBORNE KS PUBLIC
A FEW STONES TO AROUND NICKEL SIZE
0745 PM HEAVY RAIN 4 NE BURR OAK 39.91N 98.25W
05/06/2015 M3.88 INCH JEWELL KS MESONET
0747 PM FLOOD 7 S LEBANON 39.71N 98.56W
05/06/2015 SMITH KS EMERGENCY MNGR
WATER AFFECTING ROADWAYS APPROXIMATELY 7 AND 10 MILES
SOUTH OF LEBANON...SPECIFICALLY 220 ROAD JUST EAST OF
HIGHWAY 181 AS WELL AS 250 ROAD AND CC LANE.
0803 PM HAIL BURR OAK 39.87N 98.30W
05/06/2015 E1.50 INCH JEWELL KS CO-OP OBSERVER
0804 PM HEAVY RAIN HEBRON AIRPORT 40.15N 97.59W
05/06/2015 M3.32 INCH THAYER NE AWOS
3.32 INCHES IN THE PAST 2 HOURS...STILL RAINING
0828 PM HEAVY RAIN 8 S LEBANON 39.69N 98.56W
05/06/2015 E5.00 INCH SMITH KS PUBLIC
0845 PM HEAVY RAIN SUPERIOR 40.02N 98.07W
05/06/2015 M3.00 INCH NUCKOLLS NE CO-OP OBSERVER
LOTS OF STREET FLOODING IN PROGRESS.
&&
SUMMARY OF PRELIMINARY SEVERE WEATHER REPORTS SO FAR...STORMS
ONGOING.
PFANNKUCHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:20 PM CDT | Tornado Warning | GID | Thayer | 40 min |
| May 6, 7:38 PM CDT | Areal Flood Advisory | GID | Nuckolls, Thayer | 3 hr |
| May 6, 7:50 PM CDT | Areal Flood Warning | GID | Nuckolls, Thayer, Webster | 18 hr |
| May 6, 10:12 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Webster | 48 min |
| May 6, 10:15 PM CDT | Tornado Warning | GID | Nuckolls | 22 min |
| May 6, 10:43 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 32 min |
| May 6, 10:46 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 19 min |
| May 6, 10:52 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 38 min |
| May 7, 1:51 PM CDT | Areal Flood Warning | GID | Nuckolls, Thayer | 24 hr |
| May 6, 7:24 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Smith | 22 min |
| May 6, 7:57 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 22 min |
| May 6, 8:23 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 52 min |
| May 6, 8:38 PM CDT | Tornado Warning | GID | Jewell | 37 min |
| May 6, 9:24 PM CDT | Special Weather Statement | GID | Jewell | 36 min |
| May 6, 9:35 PM CDT | Severe Thunderstorm Warning | GID | Jewell | 40 min |
| May 6, 9:43 PM CDT | Tornado Warning | GID | Jewell | 32 min |
| May 6, 10:08 PM CDT | Tornado Warning | GID | Jewell | 23 min |
| May 7, 6:50 PM CDT | Special Weather Statement | GID | Mitchell | 25 min |
Nearby
Tornado Warnings in Nebraska, 2015Tornado Warnings in Kansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.